MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; SYR W/NDLE,HYPODERM,LL,25GX5/8", 3ML

MEDLINE INDUSTRIES, LP; SYR W/NDLE,HYPODERM,LL,25GX5/8", 3ML
Model Number SYR103253Z
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that medication leakage was noted from a syringe.Reportedly, the unspecified medication was "seeping past the rubber stopper and going backwards into the syringe." to date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problems/issues.Samples were returned for evaluation and functional testing found all samples able to draw up fluid and push out their contents without impact to the amount of fluid removed or allowing fluids to come behind the plungers.The reported problem/issue was unable to be reproduced or confirmed.In an abundance of caution, and in response to an fda 483 issued for cfn (b)(4) on 22-jan-2024, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that medication leakage was noted from a syringe.

Common Device Name
SYR W/NDLE,HYPODERM,LL,25GX5/8", 3ML
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer (Section G)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
nigel vilches
three lakes drive
northfield, IL 60093-2753
MDR Report Key18921810
Report Number1417592-2024-00156
Device Sequence Number12662128
Product Code FMF
UDI-Device Identifier30080196449563
UDI-Public30080196449563
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSYR103253Z
Device Lot Number180110
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/29/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/19/2019
Initial Report FDA Received Date03/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown